Alert archive / Idaho / Wind Advisories in 2015

Wind Advisory 8, NWS Pocatello, ID

April 13, 2015

NWS Pocatello, ID issued this wind advisory at Apr 13, 2015, 1:26 PM MDT. It took effect at Apr 14, 2015, 12:00 PM MDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2015, 1:26 PM MDT (19:26 UTC)
In effect from
Apr 14, 2015, 12:00 PM MDT
Expired
Apr 15, 2015, 2:00 AM MDT
In force
14 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

997 
WWUS75 KPIH 131926
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
126 PM MDT MON APR 13 2015

IDZ017-021-022-140400-
/O.UPG.KPIH.HW.A.0001.150414T1800Z-150415T0300Z/
/O.NEW.KPIH.HW.W.0001.150414T1800Z-150415T0400Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...OAKLEY
126 PM MDT MON APR 13 2015

...HIGH WIND WARNING IN EFFECT FROM NOON TO 10 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT TUESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

* WINDS...STRONG WINDS OF 30 TO 40 MPH. GUSTS OVER 55 MPH ARE
  LIKELY AS THE COLD FRONT WORKS THROUGH THE REGION EARLY TUESDAY
  AFTERNOON.

* LOCATIONS INCLUDE...THE LOWER SNAKE PLAIN INCLUDING POCATELLO
  AND AMERICAN FALLS...THE EASTERN MAGIC VALLEY INCLUDING SHOSHONE
  AND BURLEY AND THE SOUTH CENTRAL HIGHLANDS INCLUDING OAKLEY...
  MALTA AND MALAD.

* IMPACTS...STRONG WINDS WILL CREATE SIGNIFICANT HAZARDS FOR HIGH
  PROFILE VEHICLES...ESPECIALLY THOSE ON NORTH-SOUTH ORIENTED
  INTERSTATES 15 AND 84. BLOWING DUST WILL BE POSSIBLE...AND COULD
  REDUCE VISIBILITY SIGNIFICANTLY IN AREAS WITH RECENTLY TURNED
  SOIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED.
SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR
MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ020-140400-
/O.UPG.KPIH.HW.A.0001.150414T1800Z-150415T0300Z/
/O.NEW.KPIH.WI.Y.0008.150414T1800Z-150415T0400Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
126 PM MDT MON APR 13 2015

...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT TUESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

* WINDS...STRONG WINDS OF 30 TO 40 MPH. GUSTS OF 50 TO 55 MPH ARE
  LIKELY IN THE AFTERNOON.

* LOCATIONS INCLUDE...THE UPPER SNAKE RIVER PLAIN INCLUDING THE
  IDAHO NATIONAL LAB...REXBURG AND IDAHO FALLS.

* IMPACTS...STRONG WEST WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG
  INTERSTATE 15. AREAS OF BLOWING DUST ARE LIKELY WHICH COULD
  REDUCE VISIBILITY SIGNIFICANTLY...ESPECIALLY NEAR ROBERTS AND IN
  AREAS WITH RECENTLY TURNED SOIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
7 follow-up statements
983 
WWUS75 KPIH 140314
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
914 PM MDT MON APR 13 2015

IDZ017-021-022-141200-
/O.CON.KPIH.HW.W.0001.150414T1800Z-150415T0400Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...OAKLEY
914 PM MDT MON APR 13 2015

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT
TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT
TUESDAY. 

* TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

* WINDS...STRONG WINDS OF 30 TO 40 MPH. GUSTS OVER 55 MPH ARE 
  LIKELY AS THE COLD FRONT WORKS THROUGH THE REGION EARLY 
  TUESDAY AFTERNOON. 

* LOCATIONS INCLUDE...THE LOWER SNAKE PLAIN INCLUDING POCATELLO 
  AND AMERICAN FALLS...THE EASTERN MAGIC VALLEY INCLUDING 
  SHOSHONE AND BURLEY AND THE SOUTH CENTRAL HIGHLANDS INCLUDING 
  OAKLEY... MALTA AND MALAD. 

* IMPACTS...STRONG WINDS WILL CREATE SIGNIFICANT HAZARDS FOR 
  HIGH PROFILE VEHICLES...ESPECIALLY THOSE ON NORTH-SOUTH 
  ORIENTED INTERSTATES 15 AND 84. BLOWING DUST WILL BE 
  POSSIBLE...AND COULD REDUCE VISIBILITY SIGNIFICANTLY IN AREAS 
  WITH RECENTLY TURNED SOIL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ020-141200-
/O.CON.KPIH.WI.Y.0008.150414T1800Z-150415T0400Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
914 PM MDT MON APR 13 2015

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM MDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM MDT TUESDAY.

* TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

* WINDS...STRONG WINDS OF 30 TO 40 MPH. GUSTS OF 50 TO 55 MPH 
  ARE LIKELY IN THE AFTERNOON. 

* LOCATIONS INCLUDE...THE UPPER SNAKE RIVER PLAIN INCLUDING THE 
  IDAHO NATIONAL LAB...REXBURG AND IDAHO FALLS. 

* IMPACTS...STRONG WEST WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG 
  INTERSTATE 15. AREAS OF BLOWING DUST ARE LIKELY WHICH COULD 
  REDUCE VISIBILITY SIGNIFICANTLY...ESPECIALLY NEAR ROBERTS AND 
  IN AREAS WITH RECENTLY TURNED SOIL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
213 
WWUS75 KPIH 141022
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
422 AM MDT TUE APR 14 2015

IDZ017-021-022-142100-
/O.CON.KPIH.HW.W.0001.150414T1800Z-150415T0400Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...OAKLEY
422 AM MDT TUE APR 14 2015

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM
MDT THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM
MDT THIS EVENING. 

* TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

* WINDS...STRONG WINDS OF 30 TO 40 MPH. GUSTS OVER 55 MPH ARE 
  LIKELY AS THE COLD FRONT WORKS THROUGH THE REGION EARLY 
  TUESDAY AFTERNOON. 

* LOCATIONS INCLUDE...THE LOWER SNAKE PLAIN INCLUDING POCATELLO 
  AND AMERICAN FALLS...THE EASTERN MAGIC VALLEY INCLUDING 
  SHOSHONE AND BURLEY AND THE SOUTH CENTRAL HIGHLANDS INCLUDING 
  OAKLEY... MALTA AND MALAD. 

* IMPACTS...STRONG WINDS WILL CREATE SIGNIFICANT HAZARDS FOR 
  HIGH PROFILE VEHICLES...ESPECIALLY THOSE ON NORTH-SOUTH 
  ORIENTED INTERSTATES 15 AND 84. BLOWING DUST WILL BE 
  POSSIBLE... AND COULD REDUCE VISIBILITY SIGNIFICANTLY IN AREAS 
  WITH RECENTLY TURNED SOIL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ020-142100-
/O.CON.KPIH.WI.Y.0008.150414T1800Z-150415T0400Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
422 AM MDT TUE APR 14 2015

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT
THIS EVENING. 

* TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

* WINDS...STRONG WINDS OF 30 TO 40 MPH. GUSTS OF 50 TO 55 MPH 
  ARE LIKELY IN THE AFTERNOON. 

* LOCATIONS INCLUDE...THE UPPER SNAKE RIVER PLAIN INCLUDING THE 
  IDAHO NATIONAL LAB...REXBURG AND IDAHO FALLS. 

* IMPACTS...STRONG WEST WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG 
  INTERSTATE 15. AREAS OF BLOWING DUST ARE LIKELY WHICH COULD 
  REDUCE VISIBILITY SIGNIFICANTLY...ESPECIALLY NEAR ROBERTS AND 
  IN AREAS WITH RECENTLY TURNED SOIL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
824 
WWUS75 KPIH 141322
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
722 AM MDT TUE APR 14 2015

IDZ017-021-022-150400-
/O.CON.KPIH.HW.W.0001.150414T1800Z-150415T0400Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...OAKLEY
722 AM MDT TUE APR 14 2015

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM
MDT THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM
MDT THIS EVENING. 

* TIMING...NOON TODAY THROUGH 10 PM MDT THIS EVENING.

* WINDS...STRONG WINDS OF 30 TO 40 MPH WITH GUSTS OVER 55 MPH.

* LOCATIONS INCLUDE...THE LOWER SNAKE PLAIN INCLUDING POCATELLO
  AND AMERICAN FALLS...THE EASTERN MAGIC VALLEY INCLUDING SHOSHONE
  AND BURLEY AND THE SOUTH CENTRAL HIGHLANDS INCLUDING OAKLEY...MALTA
  AND MALAD.

* IMPACTS...STRONG WINDS WILL CREATE SIGNIFICANT HAZARDS FOR HIGH
  PROFILE VEHICLES...ESPECIALLY THOSE ON NORTH-SOUTH ORIENTED
  INTERSTATES 15 AND 84. BLOWING DUST IS LIKELY WHICH COULD
  REDUCE VISIBILITY SIGNIFICANTLY IN AREAS NEAR RECENTLY TURNED
  SOIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ020-150400-
/O.CON.KPIH.WI.Y.0008.150414T1800Z-150415T0400Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
722 AM MDT TUE APR 14 2015

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT
THIS EVENING. 

* TIMING...NOON TODAY THROUGH 10 PM MDT THIS EVENING.

* WINDS...STRONG WINDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH
  LIKELY THIS AFTERNOON.

* LOCATIONS INCLUDE...THE UPPER SNAKE RIVER PLAIN INCLUDING THE 
  IDAHO NATIONAL LAB...REXBURG AND IDAHO FALLS. 

* IMPACTS...STRONG WEST WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG
  INTERSTATE 15. BLOWING DUST IS LIKELY WHICH COULD REDUCE
  VISIBILITY SIGNIFICANTLY...ESPECIALLY NEAR ROBERTS AND IN AREAS
  WITH RECENTLY TURNED SOIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
038 
WWUS75 KPIH 150140
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
740 PM MDT TUE APR 14 2015

IDZ017-021-022-150500-
/O.CAN.KPIH.HW.W.0001.000000T0000Z-150415T0400Z/
/O.EXB.KPIH.WI.Y.0008.000000T0000Z-150415T0500Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...OAKLEY
740 PM MDT TUE APR 14 2015

...WIND ADVISORY IN EFFECT UNTIL 11 PM MDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MDT THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

* TIMING...THROUGH 11 PM MDT THIS EVENING.

* WINDS...STRONG WINDS OF 30 TO 40 MPH WITH GUSTS TO 45 MPH LIKELY
  THIS EVENING.

* LOCATIONS INCLUDE...THE LOWER SNAKE PLAIN INCLUDING POCATELLO
  AND AMERICAN FALLS...THE EASTERN MAGIC VALLEY INCLUDING SHOSHONE
  AND BURLEY AND THE SOUTH CENTRAL HIGHLANDS INCLUDING OAKLEY...MALTA
  AND MALAD.

* IMPACTS...STRONG WEST WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG
  INTERSTATE 84 AND 86. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ020-150400-
/O.CON.KPIH.WI.Y.0008.000000T0000Z-150415T0400Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
740 PM MDT TUE APR 14 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. 

* TIMING...THROUGH 10 PM MDT THIS EVENING.

* WINDS...STRONG WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH LIKELY
  THIS EVENING.

* LOCATIONS INCLUDE...THE UPPER SNAKE RIVER PLAIN INCLUDING THE 
  IDAHO NATIONAL LAB...REXBURG AND IDAHO FALLS. 

* IMPACTS...STRONG WEST WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG
  INTERSTATE 15. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
405 
WWUS75 KPIH 150323
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
923 PM MDT TUE APR 14 2015

IDZ021-150430-
/O.CAN.KPIH.WI.Y.0008.000000T0000Z-150415T0500Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT
923 PM MDT TUE APR 14 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 

$$

IDZ020-150430-
/O.CAN.KPIH.WI.Y.0008.000000T0000Z-150415T0400Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
923 PM MDT TUE APR 14 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 


$$

IDZ017-022-150500-
/O.CON.KPIH.WI.Y.0008.000000T0000Z-150415T0500Z/
EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
OAKLEY
923 PM MDT TUE APR 14 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING. 

* TIMING...THROUGH 11 PM MDT THIS EVENING.

* WINDS...STRONG WINDS OF 30 TO 40 MPH WITH GUSTS TO 45 MPH 
  LIKELY THIS EVENING. 

* LOCATIONS INCLUDE...THE LOWER SNAKE PLAIN INCLUDING POCATELLO 
  AND AMERICAN FALLS...THE EASTERN MAGIC VALLEY INCLUDING 
  SHOSHONE AND BURLEY AND THE SOUTH CENTRAL HIGHLANDS INCLUDING 
  OAKLEY... MALTA AND MALAD. 

* IMPACTS...STRONG WEST WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG 
  INTERSTATE 84 AND 86. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
949 
WWUS75 KPIH 150447
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1047 PM MDT TUE APR 14 2015

IDZ017-022-150800-
/O.EXT.KPIH.WI.Y.0008.000000T0000Z-150415T0800Z/
EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
OAKLEY
1047 PM MDT TUE APR 14 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM MDT WEDNESDAY...

* TIMING...THROUGH 2 AM MDT WEDNESDAY.

* WINDS...STRONG WINDS OF 30 TO 40 MPH WITH GUSTS TO 45 MPH 
  LIKELY THIS EVENING. 

* LOCATIONS INCLUDE...THE EASTERN MAGIC VALLEY INCLUDING SHOSHONE
  AND BURLEY AND THE SOUTH CENTRAL HIGHLANDS INCLUDING OAKLEY...
  MALTA AND MALAD.

* IMPACTS...STRONG WEST WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG 
  INTERSTATE 84 AND 86. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
218 
WWUS75 KPIH 150756
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
156 AM MDT WED APR 15 2015


IDZ017-022-150900-
/O.EXP.KPIH.WI.Y.0008.000000T0000Z-150415T0800Z/
EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
OAKLEY
156 AM MDT WED APR 15 2015

...WIND ADVISORY WILL EXPIRE AT 2 AM MDT EARLY THIS MORNING...

EXPECT WINDS TO CONTINUE TO DIE DOWN THIS MORNING BUT SPEEDS OF 20
TO 30 MPH ARE STILL POSSIBLE INTO EARLY AFTERNOON. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 13, 3:25 AM MDT, 10 hours 1 minute earlier.

Area forecast discussion, Apr 13, 3:25 AM MDT, 10 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
325 AM MDT MON APR 13 2015

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT.
COMPLEX SHORT TERM FORECAST WITH SEVERAL ITEMS TO CONSIDER. THE
CULPRIT WILL BE A VERY STRONG COLD FRONT WHICH WILL MOVE THROUGH
EASTERN IDAHO TUESDAY MORNING AND USHER IN STRONG WINDS AND VERY
COLD TEMPERATURES BEHIND THE FRONT. EXPECT MOUNTAIN SNOW TUESDAY
AND TUESDAY NIGHT WITH SNOW ALSO LIKELY DEVELOPING IN THE SNAKE
RIVER PLAIN TUESDAY NIGHT AS WELL. STRONG WINDS ARE ALSO LIKELY
BEHIND THE COLD FRONT AND A HIGH WIND WATCH HAS BEEN ISSUED FOR
THE EASTERN MAGIC VALLEY AND SNAKE PLAIN AND SOUTH CENTRAL
HIGHLANDS TUESDAY AFTERNOON. WILL LEAVE THAT OUT AND ALLOW FOR
MORE MODEL RUNS TO DECIDE ON ADVISORIES OR WARNINGS. SNOW AMOUNTS
ARE DIFFICULT AS WELL. THINK HEAVIEST AMOUNTS WILL BE IN SOUTHEAST
MOUNTAINS NEAR UTAH AND WYOMING BORDER. FOR NOW HAVE GENERALLY 1
TO 4 INCHES IN CENTRAL MOUNTAINS AND 2 TO 5 INCHES IN THE SOUTHERN
AND EASTERN HIGHLANDS AND 1 TO 2 INCHES IN SNAKE RIVER PLAIN.
THERE IS THE POTENTIAL FOR HIGHER AMOUNTS IN THE SNAKE PLAIN AND
SOUTHEAST HIGHLANDS BUT DUE TO MODEL DIFFERENCES IN LOCATIONS OF
UPPER LEVEL FEATURES CONFIDENCE IS NOT HIGH WITH SNOW AMOUNT
FORECAST. FOR NOW FORECASTING WIDESPREAD LIGHT ACCUMULATIONS EVEN
AT LOW ELEVATIONS THROUGH TUESDAY NIGHT. LIGHT SNOW WILL LIKELY
CONTINUE WEDNESDAY MORNING AND AFTERNOON IN EASTERN HIGHLANDS
BEFORE ENDING WEDNESDAY EVENING WITH DRY CONDITIONS WEDNESDAY
NIGHT. EXPECT VERY WARM CONDITIONS TODAY WITH TEMPERATURES WELL
ABOVE NORMAL BEFORE THE COLD FRONT TUESDAY DRIVES TEMPERATURES
WELL BELOW NORMAL TUESDAY AND WEDNESDAY. IT APPEARS AS IF IT WILL
BE A BRIEF RETURN TO WINTER CONDITIONS BUT ANYONE TRAVELING
TUESDAY THROUGH WEDNESDAY MORNING IN SOUTHEAST IDAHO COULD
EXPERIENCE SNOW...WINDS OR A COMBINATION OF BOTH.
GK

.LONG TERM...THURSDAY THROUGH NEXT SUNDAY. BY THURSDAY MORNING...THE
CLOSED UPPER LOW MOVES TOWARDS THE FOUR CORNERS AREA. MODELS HAVE
NOT BEEN CONSISTENT WITH THIS AND AT TIMES HAVE WRAP AROUND MOISTURE
VICINITY OF BEAR LAKE THURSDAY MORNING. OTHERWISE...THURSDAY AND
FRIDAY SHOULD BE MOSTLY SUNNY UNDER A HIGH PRESSURE RIDGE. A
DISTURBANCE WILL CROSS NORTHERN IDAHO AND MONTANA SATURDAY WITH
SHOWERS CLIPPING THE UPPER SNAKE HIGHLANDS. THE NEW TWIST HERE IS
THIS DISTURBANCE DROPS SHARPLY ALONG THE DIVIDE ON SUNDAY WITH THE
POSSIBILITY OF SHOWERS OVER THE EASTERN HIGHLANDS FROM ISLAND PARK
TO BEAR LAKE. FORECAST HIGH TEMPERATURES THURSDAY AND FRIDAY ARE
COOLER THAN THE GFS MOS NUMBERS OWING TO NORTHERLY SURFACE WINDS ON
THOSE DAYS. RS

&&

.AVIATION....SOUTHEAST IDAHO REMAINS UNDER A HIGH PRESSURE RIDGE
TODAY WITH WIDESPREAD VFR CONDITIONS. A STRONG COLD FRONT COMES
THROUGH TUESDAY MORNING. THE NAM12 SUGGESTS SOUTH WINDS UP TO 45 KTS
ON THE UPPER THIRD OF THE TERRAIN ABOUT 15 MILES SOUTH OF KPIH
14/09Z TO 14/12Z. THERE MAY BE A RISK OF DAMAGING HIGH WINDS FOR
THOSE FEW HOURS. MOST OF THE DAY LOOKS MORE ADVISORY LEVEL IN THE
SNAKE PLAIN. THERE IS ALSO A SURGE OF COLD AIR AROUND KPIH NEAR
15/00Z THAT MIGHT HELP WIND GUSTS GET ABOVE 40 KTS. JUST FOR GOOD
MEASURE...WE HAVE INCLUDED ISOLATED THUNDERSTORMS FOR BOTH KIDA AND
KPIH TUESDAY AFTERNOON. SNOW LEVEL ALSO DIPS TO 4500-5000 FT MSL
LEVEL IN COLD AIR BE HIND THE FRONT TOMORROW AFTERNOON. THIS ALSO
COULD LOWER CEILINGS TO MVFR RANGE AT KIDA AND KPIH 14/21Z THROUGH
WEDNESDAY MORNING 15/15Z. FOR KBYI...KPIH AND KIDA...MAIN THREAT OF
PRECIPITATION IS TUESDAY NIGHT WITH SNOW LEVELS LOWERING TO VALLEY
FLOOR. A HALF TO ONE INCH ACCUMULATION NOT OUR OF THE
QUESTION...ESPECIALLY WITH CONVECTIVE SHOWERS. RS

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING
IDZ017-020>022.

&&

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 1:26 PM MDTHigh Wind WarningPIH30 hr
Apr 13, 1:35 PM MDTWinter Weather AdvisoryPIH50 hr

Nearby

Wind Advisories in Idaho, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.